Cookies?
Library Header Image
LSE Research Online LSE Library Services

Sequential regular variation: extensions of Kendall's Theorem

Bingham, N. H. and Ostaszewski, Adam (2020) Sequential regular variation: extensions of Kendall's Theorem. Quarterly Journal of Mathematics, 71 (4). 1171 - 1200. ISSN 0033-5606

[img] Text (Sequential regular variation) - Accepted Version
Download (276kB)

Identification Number: 10.1093/qmathj/haaa019

Abstract

Regular variation is a continuous-parameter theory; we work in a general setting, containing the existing Karamata, Bojanic-Karamata/de Haan and Beurling theories as special cases. We give sequential versions of the main theorems, that is, with sequential rather than continuous limits. This extends the main result, a theorem of Kendall’s (which builds on earlier work of Kingman and Croft), to the general setting.

Item Type: Article
Official URL: https://global.oup.com/academic/product/the-quarte...
Additional Information: © 2020 The Authors
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 30 Mar 2020 15:45
Last Modified: 01 Sep 2021 18:06
URI: http://eprints.lse.ac.uk/id/eprint/103894

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics